# SDR IPXA2017012913391

- Difficulty date: January 9, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  NR 1 ENGINE INBD THRUST REVERSER CORE COWL EXTERIOR SKIN IS CRACKED ABOVE AFT UPPER LATCH.   REPAIRED THRUST REVERSER COWL IAW SRM 54-00-00 REPAIR GENERAL FIG. 204.
